# SDR UALA2010073002748

- Difficulty date: July 29, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 59,041 hours, 11,500 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 831G25020R
- Condition: Reads Low
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN LOW EICAS O2 PRESS FLUCTUATING FROM 0 TO +1600.  CHECKED O2 VALVE IS OPENED AND PRESSURE IS 1750 PSI.  INSTALLED NEW TRANSDUCER, READING ARE MATCHING TANK AND FILLER.  NO FLUCTUATING.
